Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Adomian Decomposition Method in Solving of Falkner-Skan Boundary Layer Equation

Document Type : Original Paper

Authors
1 Department of Mathematics,, Azarbaidjan Shahid Madani University, Tabriz, Iran
2 Department of Mathematics, Miandoab Branch, Islamic Azad University, Miandoab, Iran
Abstract
In this paper an analytical technique, namely the adomian decomposition method (ADM), has been applied to solve the governing equations for boundary- Layer problems in the case of a two dimensional incompressible flow. In the present work, Falkner-Skan equation for special circumstances (Blasius flow, Stagnation point flow, flow in a convergent channel, flow over a wedge) has been solved. It is found that this method can give very accurate results and also it is powerful mathematical tool that can be applied to a large class of Linear and nonlinear problems in different fields of science and engineering.
Keywords
Subjects

Adomian, G. and Rach, R. (1983). Inversion of nonlinear Stochastic
operators, J. Math. Anal. Appl. 91, 39-46.
Adomian, G. (1983). Stochastic systems, Academic, New York.
243 شهرام رضاپور، حکیمه محمدی
Bellman, R.E. and Adomian, G. (1985). Partial Differential Equations:
New Methods for their Teatment and Solution, D. Reidel, Dordrecht.
 Adomian, G. (1986). Nonlinear Stochastic operator equations, Academic,
Orlando, FL.
 Bellomo, N. and Riganti, R. (1987). Nonlinear Stochastic System Analysis
in Physics and Mechanics, world Scientific, Sigapore and River Edge,
Nd.
 Adomian, G. (1989). Nonlinear Stochastic Systems Theory and
Application to Physics, Kluwer Academic, Dordrecht.
 Adomian, G. (1994). Solving Frontier Problems of Physics: The
Decomposition Method, Kluwer Academic, Dordrecht.
Cherruault, Y. (1998). Models et methods mathematiques pour les
Sciences du virant, Presses Universitaires de France, Paris.
Wazwaz, A.M. (1997). A First course in Integral Equations, world
Scientific, Singapore and River Edge, NJ.
Wazwaz, A.M. (2002). Partial differential Equations: Methods and
Applications, Lisse, The Netherlands. 
Volume 10, Issue 1
May 2020
Pages 231-244

  • Receive Date 02 November 2018
  • Revise Date 07 March 2020
  • Accept Date 06 March 2020